UNIGE document Scientific Article
previous document  unige:12575  next document
add to browser collection
Title

Approximation of nonessential spectrum of transfer operators

Authors
Holschneider, Matthias
Published in Nonlinearity. 1999, vol. 12, no. 3, p. 525-538
Identifiers
Full text
Article (Author postprint) (276 Kb) - public document Free access
Structures
Citation
(ISO format)
BALADI, Viviane, HOLSCHNEIDER, Matthias. Approximation of nonessential spectrum of transfer operators. In: Nonlinearity, 1999, vol. 12, n° 3, p. 525-538. https://archive-ouverte.unige.ch/unige:12575

174 hits

177 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :